# SDR F3LA200800505

- Difficulty date: July 20, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279468
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSP NOTED R1 DOOR FWD LOWER EXIT LIGHT IS BROKEN.  MAINT REMOVED AND REPLACED R1 DOOR FWD LOWER EXIT LIGHT IAW AMM 33-51-13-400-001.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
